advertisement
Question
Posted by: just asking | 2005/01/08

Scratchy throat, coughing

I probably had para pertussis, and took antibiotics for it, and it is now in the receding stage. Now suddenly it feels like there's something in my throat, like a little hard something, that's causing me to cough more. I also took cortisone tablets for the para pertussis.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

JA, it sounds like the infection hasn’t cleared up completely. You can try taking an anti-inflammatory like Voltaren® for a couple of days, but if it doesn’t clear up the best would be to see your GP. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement